# SDR AALA201712019019

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 12,996 hours, 2,650 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: E213300001
- Part serial: 12123
- Condition: Warning Message
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER GEAR EXTENSION, RECEIVED ECAM MESSAGE ON BRAKES ALTERNATE LEFT RELEASED, ALTERNATE LEFT BRAKE INOPERABLE. MAINTENANCE TROUBLE SHOT PER TSM 32-43-00-810-824-A FOR BRAKE SERVO VALVE MOTOR LEFTHAND AS PER M/M 32-43-35 AND PERFORMED SUCCESSFUL OPERATIONAL CHECKS, NO LEAKS NOTED.
